# SDR QXEA2018073000268

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,327 hours, 24,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE LOCATION ON SEAT TRACK 13 FROM FS 228.50 TO FS 570 RBL 9.25. REMOVED AND REPLACED SEAT TRACK 13 FROM FS 228.50 TO FS 570 RBL 9.25 IAW SRM 51-42-05, 51-40-15, 51-41-05, 51-40-07.
